# SDR SWAA2024101637261

- Difficulty date: September 12, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 54,754 hours, 32,941 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN AFT WET AREA; FOUND CORROSION AT FLOOR WEB STA 1016; WL 208.1 & LBL 38 APPROX.<[01] ?REFER TO FAULT TTG8Q00VTXK7 WHERE EA 24-153-02532 WAS ADDED AS A SUBTASK? 'FAULT RESOLVED ON OTHER FAULT' REPAIR REFERENCE IS SELECTED.;[02] VERIFIED CORRECTIVE ACTION 1; RII REQUIREMENTS TRANSFERRED TO TTG8Q00VTXK7 WHERE EA 24-153-02532 WAS ADDED AS A SUBTASK.
